Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

How can i get relief from bubbly feeling of stomach ?

hi i was wondering what i have. my stomach feels uneasy, and a somewhat bubbly feeling. i feel like i have to throw up but i dont. i feel like i have to poop but i dont. and then my stomach starts twitching. please help
Asked On : Mon, 23 May 2011
Answers:  1 Views:  373
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hello, your symptoms are suggestive of Chronic Gastritis. The reasons could be too much of coffee/tea, alcohol, smoking, drug-induced (like painkillers, etc.). The correction of the cause will ease your symptoms. A variety of medicines are available which can give drastic relief, but of course these have to be prescribed by your regular doctor. An ultrasound scan of the abdomen could be useful to rule out gall bladder stones. More details like your age, weight, gender and habits could be useful to suggest the most probable diagnosis.
Answered: Sat, 11 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor